Article (Scientific journals)
A Poincaré cone condition in the Poincaré group
TARDIF, Camille
2013In Potential Analysis, 38 (3), p. 1001-1030
Peer Reviewed verified by ORBi
 

Files


Full Text
Camille Tardif,A Poincaré Cone Condition in the Poincaré Group.pdf
Author postprint (561.6 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Green function; Wiener test; Poincaré cone condition; Relativistic diffusion; Hypoelliptic operator
Abstract :
[en] Ben Arous and Gradinaru (Potential Anal 8(3):217–258, 1998) described the singularity of the Green function of a general sub-elliptic diffusion. In this article we first adapt their proof to the more general context of a hypoelliptic diffusion. In a second time, we deduce a Wiener criterion and a Poincaré cone condition for a relativistic diffusion with values in the Poincaré group (i.e the group of affine direct isometries of the Minkowski space-time).
Disciplines :
Mathematics
Author, co-author :
TARDIF, Camille ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
A Poincaré cone condition in the Poincaré group
Publication date :
April 2013
Journal title :
Potential Analysis
ISSN :
1572-929X
Publisher :
Springer, Amsterdam, Netherlands
Volume :
38
Issue :
3
Pages :
1001-1030
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 01 April 2016

Statistics


Number of views
64 (1 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
1
Scopus citations®
without self-citations
1
OpenCitations
 
1
WoS citations
 
1

Bibliography


Similar publications



Contact ORBilu